# SDR 20000731SH006

- Difficulty date: July 13, 2000
- Submitted: July 31, 2000
- Operation: Air carrier
- Aircraft: N330AC
- Make and model: Stbros SD330
- Aircraft serial: SH3007
- Engine: Pwa PT6A45R
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 3023598A
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

EXPERIENCED LEFT ENGINE FAILURE WHILE LEVELING AT MDA 1,140 FEET FOR THE LOC 15L AT TIMMERMANN.  THE PILOT DECLARED AN EMERGENCY WITH MKE ATC.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE EMERGENCY WAS TERMINATED WHILE EXITING THE RUNWAY.  MECHANIC FOUND PY LINE BETWEEN PROPELLER GOVERNOR AND FIRE SHIELD BROKEN AT ''TEE''.  REMOVED AND REPLACED PY LINE.  RUN-UP CHECKED GOOD.  (X)
